Bluelight

Thread: nightmare Methadone to suboxone transition for rapid detox, need opinions and advice

Results 1 to 2 of 2
  1. Collapse Details
    nightmare Methadone to suboxone transition for rapid detox, need opinions and advice 
    #1
    Greenlighter
    Join Date
    Apr 2018
    Location
    Melbourne
    Posts
    4
    If anyone knows why this happened please tell me. I need to know for my own piece of mind. And please excuse any errors as my body feels as though its been to hell and back today and am still a little shaky.

    So today was the day Id be coming off Methadone by way of suboxone rapid detox. I had heard about it from some friends I know, and apparently it works withought too many nasty withdrawal symptoms, although I should have been suspect, because I didn’t know many people had tried it.

    So I brought it up to my prescriber and told her what I had heard, that it went something like: skip a day of methadone, day after: 2mg of suboxone, then 8, 10, 8, 6, 4, 2, then none and voila, cured. Im not that naive, but thats what I heard the gist of it to be. And so thats exactly what she prescribed.


    While my GP and pharmacist must treat many users, I don?t know whether they see much outside the norm. So Sunday I had my last dose in the morning which was 2.5 or 25 of methadone depending who you ask, and I had tapered down 2mg a fortnight prior as well. Yesterday, Monday I saw my doctor, got my new script, and was told to take the 2mg later in the day.


    Well last night came and I wasn?t experiencing any withdrawal sx, and because I had heard precipitated withdrawal was a bitch I held off. This morning I still felt well, but thought if I left it any longer, I may get in trouble, so I took the 2 mg suboxone at 10.00 and by 11.00 I was sweating uncontrollably, I had stomach cramps that match my labour pains and I knew I was withdrawing.


    I thought this method, using suboxone short term, was to save the pain of withdrawal. Home alone I rang the pharmacy to ask advice and after recounting my story she said to come in to have the 8mg. I could barely walk but made it there, was dosed and came home.


    Well 30 mins later, if I had a gun I would have used it. I was in the most excruciating pain. My fingers were icy cold and felt as though a million needles were stuck on the end of them, and although I was sweating profusely I was freezing cold, and I couldn?t lie or sit still. Id go from lying in a ball to falling on the floor having to stretch my legs, then the pain would get so severe I screamed out crying for it all to end.


    The only time I had experienced this before was over 2 years ago when I injected a targin not knowing what it was, and it kicked of 60 mg of methadone at once, I saw angels that day and remember that ice cold feeling over my body which made me think I was going to die. The ambulance was called but they didn?t believe me then either and being so agitated they thought I was on ice, well I won?t tell you the rest of the deplorable treatment I endured.


    This felt exactly like that, I could barely call my hubby who was at work but couldn?t be home for another hour so I called the pharmacist who said this was highly unusual and he?d never heard of it before, but he?d check back with me later, and my GP had finished for the day. So the only thing I could do was take some valium, which I need 20mg of to settle down to a stable self, but still quite effected by everything else.


    No-one knows what to do, but I for one am petrified to take suboxone again tmo. What happened to me? and what should I do?
    Last edited by Highbiatch; 03-07-2018 at 23:01. Reason: Felt it didn’t reach a response
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Don't repost especially when you got plenty of replies already.

    http://www.bluelight.org/vb/threads/...ay-need-advice
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •